# SDR SIMA20150504007

- Difficulty date: May 4, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 27,406 hours, 23,170 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Location: Nr 1&2
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT FL 360 & FLYING THROUGH MOD RAIN REC EICAS, SPS ADVANCED, PLUS THE IAS ON THE CAPTAINS SIDE HAD A DIFFERENCE OF 40 KTS FROM FIRST OFFICERS SIDE.  ALSO FIRST OFFICERS SIDE TO CAPTAINS SIDE WAS OFF BY 200 FT.  CAPTAINS & STANDBY WAS CORRECT.  DESCENDING THROUGH FL 200, FIRST OFFICER AIRSPEED & ALT RETURNED TO NORMAL.  DRAINED WATER FROM PITOT STATIC SYS 1 & 2 IAW AMM 34-13-00.  ADC SYS OPERATIONS CHECKS GOOD IAW AMM 34-15-00. STALL PROTECT SYS OPERATIONS CHECK GOOD IAW AMM 27-36-00.
